# SDR DXTA2022050961500

- Difficulty date: May 8, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 13,549 hours, 9,054 cycles
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Damaged
- Location: Dc System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DC EMER BUS R AMBER CAS: IN FLIGHT DC EMER BUS R DC GEN OFF R DU 4 OFF DU 3 RED X'S FMS 2 INITIALLY TRIED TO USE DC GEN OFF R QRH THE BUS TIE WOULD NOT CLOSE.   CHECKED RH ENGINE GENERATOR WIRES AND FOUND HIGH RESISTANCE GROUND COMING FROM ONE OF THE WIRES ON TERMINAL E ON RH ENGINE STARTER GOING TO RH GCU. INSPECTED WIRE AND FOUND TERMINAL ON WIRE NOT CRIMPED CORRECTLY AND COUSING HIGH RESISTANCE GROUND. REMOVED WIRE TERMINAL AND CRIMPED A NEW TERMINAL, CHECK GROUND AT RH GCU AND NOW GETTING A GOOD GROUND. RECONNECTED WIRES BACK ON RH GENERATOR TERMINAL E, POWER AIRCRAFT AND PERFORMED SATISFACTORY START OF RH ENGINE, STARTED LH ENGINE AND NO DC EMER BUS R AMBER CAS NOTED BOTH GENERATORS CAME ON UNE AND DO DU FAULTS. ALL CH ECKES OK I/ A/ CE-680 WIRING 24-30-02. AMM 24-31-00,24-30-00 AND 24·60-10.
